MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE INFINITI VISION SYSTEM, HANDPIECE TIP; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE INFINITI VISION SYSTEM, HANDPIECE TIP; UNIT, PHACOFRAGMENTATION
Catalog Number 8065751176
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A customer reported that the ultrasound did not work, even though the tests were passing during surgery.The procedure type and completion detail were unknown.There was no information about patient impact.This report pertains to the phacoemulsification tip involved in this reported event.
 
Additional Manufacturer Narrative
A sample was not received at the investigation site for evaluation for the report; therefore, the condition of the product could not be verified.Since the sample has not arrived at apd the complaint file will be closed as a no sample returned.If and when the sample arrives the complaint file will be reopened for evaluation of the sample.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations, were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.All phacoemulsification tips are 100% visually inspected by trained operators using 30x magnification during the manufacturing process.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
INFINITI VISION SYSTEM, HANDPIECE TIP
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22301454
Report Number2523835-2025-00688
Device Sequence Number8738404
Product Code HQC
UDI-Device Identifier00380657511761
UDI-Public(01)00380657511761(17)280531(11)230619(10)15UTMD
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751176
Device Lot Number15UTMD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/28/2025
Date Device Manufactured06/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONST VIS SYSTEM.; CONST VISION FOOTSWITCH.; CONST VISION SYSTEM.
Patient SexUnknown